# SDR NACA2022010300002

- Difficulty date: January 3, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,038 hours, 13,876 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP STUCK ON INTERMITTENT. PERFORMED OPS CHECK PER AMM 28-22-00, NO FAULTS NOTED. OK FOR ETOPS 180
